# SDR ASMF200611003

- Difficulty date: November 6, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N205AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49405
- Aircraft time: 49,262 hours, 31,806 cycles
- Engine: Pwa JT8D219
- Engine time: 45,353 hours, 25,630 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Part number: 815331
- Part serial: A30919
- Condition: Fod
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A LEFT ENGINE BLADE WAS DETECTED DAMAGED WITH 1INCH LENGTH, 0.640 INCH WIDTH IN THE MIDSPAN AND 0.359 INCH DEPTH. THE FIRST STAGE BLADES SET WAS REPLACED IAW MM 72-33-21, PAGE 401 AND ENGINE VIBRATION CHECK WAS PERFORMED IAW MM 72-00-00, PAGE 501, TESTED CORRECT.
